MAUDE Adverse Event Report: NUVERA MEDICAL NUVISION ICE CATHETER, 10F; CATHETER, ULTRASOUND, INTRAVASCULAR

NUVERA MEDICAL NUVISION ICE CATHETER, 10F; CATHETER, ULTRASOUND, INTRAVASCULAR
Catalog Number FG10593
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The picture investigation was completed on 20-jun-2024.A picture was received for evaluation following biosense webster's procedures.According to pictures provided by the customer, the primary device identification (di) number printed on the label is (b)(4) which corresponds to a d132701 (thermocool smarttouch catheter); however the package corresponds to a nuvision ice catheter.A manufacturing record evaluation was performed, and no internal actions related to the reported complaint condition were identified.The customer complaint was confirmed based on the picture received.The device has not been returned for analysis and a root cause is unable to be assigned based on the current evidence.An internal investigation was addressed to investigate this issue.If the device is received in the future, the product investigation will be performed and updated accordingly, and any action will be taken if necessary.Note: h6.Investigation findings code of ¿appropriate term/code not available (c22)¿ used to represent the photo analysis results.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.#: (b)(4).
 
Event or Problem Description
It was reported by the customer that the gtin information on the label of the nuvisiontm ice catheter, 10f does not match product information registered under guidid website.

Brand Name
NUVISION ICE CATHETER, 10F
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
NUVERA MEDICAL
140 knowles drive los gatos
los gatos CA 95032
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key19645813
Report Number3016516752-2024-00005
Device Sequence Number7751415
Product Code OBJ
UDI-Device Identifier00860005688104
UDI-Public00860005688104
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201775
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2025
Device Catalogue NumberFG10593
Device Lot Number31246334L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Initial Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown